EconPapers    
Economics at your fingertips  
 

Measures of dependence for Ornstein-Uhlenbeck processes with tempered stable distribution

Agnieszka Wyłomańska

MPRA Paper from University Library of Munich, Germany

Abstract: In this paper we investigate the dependence structure for Ornstein-Uhlenbeck processes with totally skewed tempered stable structure. They are natural extension of Ornstein-Uhlenbeck processes with stable (and Gaussian) distribution. However for the stable models the covariance is not defined therefore in order to compare the structure of dependence of Ornstein-Uhlenbeck with tempered stable and stable structure we analyze another measures of dependence defined for infinitely divisible processes such as Levy correlation cascade and codifference. We show that for analyzed processes the Levy correlation cascade goes faster to zero as in the stable case, while the codifference of the stable Ornstein-Uhlenbeck process has the same form as in the tempered case.

Keywords: truncated Levy flight; tempered stable; Ornstein-Uhlenbeck process; structure of dependence (search for similar items in EconPapers)
JEL-codes: C02 (search for similar items in EconPapers)
Date: 2010, Revised 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/28535/1/MPRA_paper_28535.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:28535

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2025-03-19
Handle: RePEc:pra:mprapa:28535